Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online
Ask a Homeopath   »  

How can sleeplessness be treated despite being on a healthy diet and multivitamins?

User rating for this question
Very Good
Answered by

Homeopath
Practicing since : 2010
Answered : 964 Questions
Question
I cannot seem to figure a way to get over not sleeping (maybe adrenal insufficiency) with good diet and B 5, iodine, dhea, adrenal cortex, multi already in place
Tue, 5 Jun 2018 in Homeopathy
 
 
Answered by Dr. Ratnesh Pandey 32 hours later
Brief Answer:
Details Required

Detailed Answer:
Dear xxxx
Thanks for sharing your concern with us.
common cause for loss of sleep
Allergies
Gastric problem
Endocrinal dysfunction
Neurological Condition
Other contributing factors are
Blood Pressure
Heart Disease
Thyroid dysfunction
Hormonal Imbalance etc
I would suggest you to go for natural mode of treatment to cure your problem.
Medicine are safe to use and has no side effect.

For further discussion, i want more relevant information.
I would suggest you to share the available pathology finding you have so that i could analyze your findings and then make a diagnosis. based on finding i could suggest you the best line of treatment.
Hope this is clear to you
In case if any query feel free to ask

Thanks
Dr Ratnesh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor